The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Full-Text PDF (253 KB) | Metadata | Table of Contents | RMI summary
Online access to the full text of Revista Matemática Iberoamericana is restricted to the subscribers of the journal, who are encouraged to communicate their IP-address(es) to their agent or directly to the publisher at
subscriptions@ems-ph.org
Volume 34, Issue 2, 2018, pp. 593–608
DOI: 10.4171/RMI/996

Published online: 2018-05-28

Solid hulls of weighted Banach spaces of entire functions

José Bonet[1] and Jari Taskinen[2]

(1) Universidad Politecnia de Valencia, Spain
(2) University of Helsinki, Finland

Given a continuous, radial, rapidly decreasing weight $v$ on the complex plane, we study the solid hull of its associated weighted space $H_v^\infty(\mathbb C)$ of all the entire functions $f$ such that $v|f|$ is bounded. The solid hull is found for a large class of weights satisfying the condition (B) of Lusky. Precise formulations are obtained for weights of the form $v(r)=$ exp$(-ar^p), a > 0, p > 0$. Applications to spaces of multipliers are included.

Keywords: Weighted Banach spaces of entire functions, Taylor coefficients, solid hull, solid core

Bonet José, Taskinen Jari: Solid hulls of weighted Banach spaces of entire functions. Rev. Mat. Iberoam. 34 (2018), 593-608. doi: 10.4171/RMI/996